Translator Disclaimer
September 2014 STIT tessellations have trivial tail σ-algebra
Servet Martínez, Werner Nagel
Author Affiliations +
Adv. in Appl. Probab. 46(3): 643-660 (September 2014). DOI: 10.1239/aap/1409319553

Abstract

We consider homogeneous STIT tessellations Y in the ℓ-dimensional Euclidean space R and show the triviality of the tail σ-algebra. This is a sharpening of the mixing result by Lachièze-Rey (2001).

Citation

Download Citation

Servet Martínez. Werner Nagel. "STIT tessellations have trivial tail σ-algebra." Adv. in Appl. Probab. 46 (3) 643 - 660, September 2014. https://doi.org/10.1239/aap/1409319553

Information

Published: September 2014
First available in Project Euclid: 29 August 2014

zbMATH: 1315.60018
MathSciNet: MR3254335
Digital Object Identifier: 10.1239/aap/1409319553

Subjects:
Primary: 60D05
Secondary: 37A25, 60J25, 60J75

Rights: Copyright © 2014 Applied Probability Trust

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.46 • No. 3 • September 2014
Back to Top